Welcome, Guest. Please login or register.
July 25, 2024, 12:33:04 am

Login with username, password and session length


Members
Stats
  • Total Posts: 55130
  • Total Topics: 4851
  • Online Today: 53
  • Online Ever: 1314
  • (June 22, 2016, 05:23:42 am)
Users Online
Users: 0
Guests: 48
Total: 48

Welcome

Welcome to the Hep Forums, a round-the-clock discussion area for people who have Fatty Liver Disease, Hepatitis B, C or a co-infection, their friends and family and others with questions about hepatitis and liver health. Check in frequently to read what others have to say, post your comments, and hopefully learn more about how you can reach your own health goals.

Privacy Warning: Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.
  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.
  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.
  • Product advertisement (including links); banners; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from the Hep Forum Moderators.
Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: 3rd week on Sol+Rib+Peg: Dizziness overwhelming  (Read 7251 times)

0 Members and 1 Guest are viewing this topic.

Offline starling

  • Newbie
  • Posts: 2
3rd week on Sol+Rib+Peg: Dizziness overwhelming
« on: April 03, 2014, 08:56:38 am »
I've had Hep C for 26 years, diagnosed about 10 years ago.  My only symptom was fatigue.  The latest tests showed no physical changes, and although I don't know my viral load numbers, the doctor told me it was low. 

I started on the Sol+Rib+Pegysus treatment 3 weeks ago.  The only side effects I've had are fatigue and dizziness, but the dizziness is stunning. I can hardly stand up when it hits.  Sometimes I literally can't stand up and end up on the floor or on the nearest chair.  The doctor asked if it was Pegysus, and I told him I thought it was Ribavirin because it's worse after taking the pills, but I don't know.  I haven't seen people complain about the dizziness, so I was just wondering what you can do to deal with it, if anything.

Offline lporterrn

  • Member
  • Posts: 1,969
  • LucindaPorterRN
    • LucindaPorterRN
Re: 3rd week on Sol+Rib+Peg: Dizziness overwhelming
« Reply #1 on: April 03, 2014, 11:56:23 pm »
It's a common ribavirin side effect. One of the most common. Hope this helps:
Lucinda Porter, RN
1988 Contracted HCV
1997 Interferon nonresponder
2003 PEG + ribavirin responder-relapser
2013 Cured (Harvoni + ribavirin clinical trial)
https://www.hepmag.com/blogger/lucindakporter

Offline lporterrn

  • Member
  • Posts: 1,969
  • LucindaPorterRN
    • LucindaPorterRN
Re: 3rd week on Sol+Rib+Peg: Dizziness overwhelming
« Reply #2 on: April 04, 2014, 12:00:13 am »
P.S. - Talk to your doc about taking B12, and be sure you are having regular labs to see how your hemoglobin is doing - even a small drop in hgb will make you dizzy - I got used to it, but it is a drag
Lucinda Porter, RN
1988 Contracted HCV
1997 Interferon nonresponder
2003 PEG + ribavirin responder-relapser
2013 Cured (Harvoni + ribavirin clinical trial)
https://www.hepmag.com/blogger/lucindakporter

Offline starling

  • Newbie
  • Posts: 2
Re: 3rd week on Sol+Rib+Peg: Dizziness overwhelming
« Reply #3 on: April 04, 2014, 03:33:52 pm »
Thank you so much, yes it does help.  Whether it's dizziness or lightheadedness, it's definitely difficult to manage.  It's much worse in the morning, too.

I go for labs weekly.  When I was there this morning, I asked if my hemoglobin was being tested along with everything else and was assured it was.  I've been B12 deficient for months.  My doctor has me taking 1000 units a day, but it doesn't really seem to fix whatever is causing the deficit. 

Thank you again!


 


© 2024 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.